# SDR 04FDEA00134

- Difficulty date: January 12, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727-200
- Aircraft serial: 21330
- Aircraft time: 62,437 hours, 43,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION 1) NR 1 CARGO DOOR CUTOUT FWD FRAME BETWEEN WEB AND I/B CHORD STA 560 RBL 26 WL 166.  CORROSION NR 1 CARGO DOOR CUT OUT FWD FRAME BETWEEN WEB AND I/B CHORD  STA 560, RBL 26, WL 166, FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REPAIRED DAMAGE AREA PER EA 7-5310-  70612.
